Proceedings of the American Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Amer. Math. Soc., 2021, Volume 149, Issue 9, Pages 3795–3800 (Mi pams8)  

Instability of rational and polynomial convexity

Stefan Nemirovskiab

a Steklov Mathematical Institute, Gubkina 8, 119991 Moscow, Russia
b Mathematisches Institut, Ruhr-Universität Bochum, 44780 Bochum, Germany

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft 281071066
Russian Foundation for Basic Research 17-01-00592-a
This research was partially supported by SFB/TRR 191 ‘Symplectic Structures in Geometry, Algebra and Dynamics’, funded by the DFG (Projektnummer 281071066 – TRR 191) and by RFBR grant ¹17-01-00592-a.


DOI: https://doi.org/10.1090/proc/15535


Bibliographic databases:

ArXiv: 1911.09527
Received: 14.11.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pams8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021